A common fixed point theorem for weakly compatible mappings in Menger PM-spaces

M. Sharma, R.C. Dimri

Abstract


In present paper we prove a unique common fixed point theorem for four weakly compatible self-mappings in Menger-PM spaces without using the notion of continuity.

Full Text: PDF

How to Cite this Article:

M. Sharma, R.C. Dimri, A common fixed point theorem for weakly compatible mappings in Menger PM-spaces, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 493-501

Copyright © 2013 M. Sharma, R.C. Dimri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.